A family of iterative methods that uses divided differences of first and second orders
Rights accessRestricted access - publisher's policy (embargoed until 2017-11-30)
The family of fourth-order Steffensen-type methods proposed by Zheng et al. (Appl. Math. Comput. 217, 9592-9597 (2011)) is extended to solve systems of nonlinear equations. This extension uses multidimensional divided differences of first and second orders. For a certain computational efficiency index, two optimal methods are identified in the family. Semilocal convergence is shown for one of these optimal methods under mild conditions. Moreover, a numerical example is given to illustrate the theoretical results.
CitationEzquerro, J.A., Grau, M., Hernández-Verón, M.A., Noguera, M. A family of iterative methods that uses divided differences of first and second orders. "Numerical algorithms", 01 Novembre 2015, vol. 70, núm. 3, p. 571-589.